I just did Botox and fillers on my face and I'm in pain. Can I take Tylenol?

Doctor Answers 19

Pain After Botox and Filler

Hello, 

Thank you for your question. 

It is common to experience some discomfort after receiving injectables. Many patients find Tylenol affective, to help ease the pain.

I'd recommend that you speaking with your qualified injector, should the pain increase and/or persist over 2 weeks. 

Take care. 

Yes

Yes, please take Tylenol for your pain and/or discomfort post Botox and fillers. However, if the pain increases or stretches past the two week mark, contact your surgeon. Best, Dr. Nazarian

Sheila S. Nazarian, MD
Beverly Hills Plastic Surgeon
4.9 out of 5 stars 51 reviews

Botox

Thank you for your question in regards to Botox.

Tylenol is fine to take if you have mild discomfort. If you are in severe pain, have redness and/or swelling lasting more than two weeks, contact the provider who performed your injections. To be sure what is best for you, see two or more board-certified providers in your area for a complete evaluation to make sure you are a good candidate and that it is safe for you to have treatment.

I hope this helps.

J. Jason Wendel, MD, FACS
Nashville Plastic Surgeon
5.0 out of 5 stars 150 reviews

Pain fillers Botox

Everyone responds differently to facial injections as far as pain is concerned.  Usually there is very little to no pain after such treatments but some people do experience pain as an aftermath.  Moistcold compresses across the areas can help and certainly pain relievers such as Tylenol can be useful.  

J. Howell Tiller, MD
Miami Beach Plastic Surgeon
3.0 out of 5 stars 3 reviews

Pain after Botox and Fillers

In my experience there should be very little pain after Botox and filler injection.  It is fine to take tylenol for mild discomfort.  If you are in severe pain or have redness and swelling I would contact your doctor.
Good Luck.

Jessica Lattman, MD
New York Oculoplastic Surgeon
5.0 out of 5 stars 27 reviews

Botox and filler

Some mild discomfort after Botox or filler injections can occur, but pain should not be present, especially if there is any redness.  Please return to your injector for assessment.

Martie Gidon, MD, FRCPC
Toronto Dermatologist
5.0 out of 5 stars 21 reviews

Pain after Botox and fillers

 Thank you for your question. You can certainly take Tylenol to manage any discomfort after injections. This should be resolved after a couple days. If the pain persists, you may want to revisit your injector.  

Pain after Botox and fillers

It is unusual for you to have pain after Botox and fillers. Best to speak with you doctor to make sure everything is ok.

Steven Wallach, MD
New York Plastic Surgeon
4.1 out of 5 stars 24 reviews

Pain in Face after Botox and Fillers

Dear Cheyenne,

Please contact your doctor who performed your treatment. If you're having pain, it could represent a problem. Sometimes, pain can indicate loss of blood flow after a filler treatment due to filler constricting a blood vessel.

Tylenol is fine but I'd suggest you go in for evaluation to make sure everything is fine.

Hope this was helpful.

Adam Scheiner, MD
Tampa Oculoplastic Surgeon
4.3 out of 5 stars 32 reviews

Tylenol after Fillers and Botox

Tylenol is fine to use if you are not allergic. If you have significant pain that is not improving you should contact your doctor for evaluation. 

Good luck!

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.